Aspin 300mg Tablet DT

Contains :

Aspirin (300mg)

MRP  ₹

22.67

10 tablet dt in 1 strip

Manufacturer :

Cipla Ltd

Uses :

Angina (heart-related chest pain), Heart attack, Stroke

How It Work?

Aspin 300mg Tablet DT is a non-steroidal anti-inflammatory drug (NSAID) with anti-platelet action. It works by preventing platelets from sticking together which decreases the formation of harmful blood clots. This lowers the chance of heart attack or stroke.

Description

Aspin 300mg Tablet DT is an antiplatelet medicine used to treat and prevent heart attacks, strokes, and heart-related chest pain (angina). It helps to prevent the formation of blood clots in your blood vessels. It is a very widely used medicine for heart protection.

Aspin 300mg Tablet DT is usually best taken with food otherwise it may upset your stomach. The dose that is right for you depends on what you are taking it for and how well it helps your symptoms. You should take it as recommended by your doctor.

The most common side effects of this medicine are heartburn or upset stomach, nausea, and vomiting. These are not usually serious but if you are worried, ask your doctor about ways of reducing or preventing them. This medicine may sometimes cause you to bleed more easily (for example you may get nosebleeds or bruises).

Before taking it, you should let your doctor know if you have ever had a prolonged problem when your blood did not clot properly or if you have had an ulcer or bleeding in your stomach or intestine. To make sure this medicine is safe for you, also tell your doctor if you have trouble with your liver or kidneys, have high blood pressure, or asthma. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Pregnant or breastfeeding women should consult their doctor before starting treatment. It is usually not recommended in later stages of pregnancy and while breastfeeding. Avoid drinking alcohol while you are taking this medicine. Heavy drinking can increase your risk of stomach bleeding.

Flat 15% Off On Medicines + Free Home Delivery In Mira Road & Bhayander